# SDR ASOA20150902170

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14531545605
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CARGO DOOR LOWER SUPPORT ANGLE CORRODED AROUND NUTPLATE HOLES. R & R CARGO DOOR LOWER SUPPORT ANGLE IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
